Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Classification of first order theories which have a structure theorem
HTML articles powered by AMS MathViewer

by Saharon Shelah PDF
Bull. Amer. Math. Soc. 12 (1985), 227-232
    1. J. Baldwin and S. Shelah, Classification of theories by second order quantifiers, Notre Dame J. Formal Logic, Proc. of the 1980/1981 Jerusalem model theory year.
  • H. Jerome Keisler, Ultraproducts which are not saturated, J. Symbolic Logic 32 (1967), 23–46. MR 218224, DOI 10.2307/2271240
  • Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226
  • 4. S. Shelah, The spectrum problem. I, א, Israel J. Math. 43 (1982), 324-356.
  • Saharon Shelah, Classification theory for nonelementary classes. I. The number of uncountable models of $\psi \in L_{\omega _{1},\omega }$. Part A, Israel J. Math. 46 (1983), no. 3, 212–240. MR 733351, DOI 10.1007/BF02761954
  • Saharon Shelah, Simple unstable theories, Ann. Math. Logic 19 (1980), no. 3, 177–203. MR 595012, DOI 10.1016/0003-4843(80)90009-1
  • Saharon Shelah, The spectrum problem. III. Universal theories, Israel J. Math. 55 (1986), no. 2, 229–256. MR 868182, DOI 10.1007/BF02801997
  • 8. S. Shelah, Classification theory—with solution for countable theories, rev. ed., North-Holland (to appear).
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03C45
  • Retrieve articles in all journals with MSC (1980): 03C45
Additional Information
  • Journal: Bull. Amer. Math. Soc. 12 (1985), 227-232
  • MSC (1980): Primary 03C45
  • DOI:
  • MathSciNet review: 776474